Holevn Health share articles about :Thuốc Ofirmev , side effects – dosage , Thuốc Ofirmev what disease treatment.Other noted issues. Please refer to the details below.
Generic Name: acetaminophen (injection) (a SEET a MIN oh FEN)
Medically reviewed by Holevn.org. Last updated on Jan 28, 2020.
What is Ofirmev?
Ofirmev (acetaminophen injection) is a pain reliever and a fever reducer.
Ofirmev is used to treat pain and to reduce fever. It is sometimes given with opioid (sometimes called narcotic) pain medication to treat moderate to severe pain.
Ofirmev may also be used for purposes not listed in this medication guide.
You should not use Ofirmev if you have severe liver disease.
Do not use more Ofirmev than is recommended. An overdose of acetaminophen can damage your liver or cause death. Call your doctor at once if you have nausea, pain in your upper stomach, itching, loss of appetite, dark urine, clay-colored stools, or jaundice (yellowing of your skin or eyes).
Be very careful when measuring your dose. Ofirmev contains 10 milligrams (mg) of acetaminophen in each milliliter (mL) of the solution.
In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. Stop using Ofirmev and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling.
Before using Ofirmev
You should not use Ofirmev if you are allergic to acetaminophen, or if you have severe liver disease.
To make sure Ofirmev is safe for you, tell your doctor if you have:
liver disease, cirrhosis, a history of alcoholism, or if you drink more than 3 alcoholic beverages per day;
kidney disease; or
if you are malnourished.
Your doctor will determine whether Ofirmev is safe for you to use during pregnancy. Tell your doctor if you are pregnant or plan to become pregnant while using this medication.
Acetaminophen can pass into breast milk and may cause side effects in the nursing baby. Tell your doctor if you are breast-feeding a baby.
Ofirmev should not be given to a child younger than 2 years old.
How is Ofirmev given?
Ofirmev is injected into a vein through an IV. You may be shown how to use an IV at home. Do not self-inject this medicine if you do not fully understand how to give the injection and properly dispose of used needles, IV tubing, and other items used to inject the medicine.
Be very careful when measuring your dose. This medicine contains 10 milligrams (mg) of acetaminophen in each milliliter (mL) of the solution. If your dose is 1000 mg, for example, you would use 100 mL of solution.
If you are using an infusion pump, take care to properly program the machine to deliver the correct amount of medicine for your dose.
Tell your doctor if you have any changes in weight while using this medicine. Lower doses are used in people who weigh less than 110 pounds (50 kilograms).
Do not use more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death.
Ofirmev is usually given once every 4 to 6 hours. Follow your doctor’s dosing instructions very carefully.
Each single use vial (bottle) of this medicine is for one use only. Throw away after one use, even if there is still some medicine left in it after injecting your dose.
Store Ofirmev at room temperature away from heat and moisture. Do not refrigerate or freeze.
You must use the medication within 6 hours after opening a vial.
What happens if I miss a dose?
Since acetaminophen is used as needed, you may not be on a dosing schedule. If you are using the medication regularly, use the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not use extra medicine to make up the missed dose.
Do not use Ofirmev more often than every 4 hours.
What happens if I overdose?
Seek emergency medical attention or call 115. An overdose of acetaminophen can damage your liver or cause death.
The first signs of an acetaminophen overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes.
Overdose symptoms may also include hunger with irritability, fast heart rate, tremors, feeling jittery, trouble concentrating, easy bruising, unusual bleeding, or purple or red pinpoint spots under your skin.
What should I avoid?
Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen (sometimes abbreviated as APAP) is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.
Avoid drinking alcohol. It may increase your risk of liver damage while taking acetaminophen.
Ofirmev side effects
Get emergency medical help if you have any signs of an allergic reaction to Ofirmev: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop using Ofirmev and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.
Stop using acetaminophen and call your doctor at once if you have:
chest pain, trouble breathing; or
liver problems–nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).
Common Ofirmev side effects may include:
sleep problems (insomnia).
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
What other drugs will affect Ofirmev?
Other drugs may interact with acetaminophen, including prescription and over-the-counter medicines, vitamins, and herbal products. Tell each of your health care providers about all medicines you use now and any medicine you start or stop using.
Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use Ofirmev only for the indication prescribed.
Copyright 1996-2020 Cerner Multum, Inc. Version: 2.04.
The content of Holevn is solely for the purpose of providing information about Thuốc Ofirmev and is not intended to be a substitute for professional medical advice, diagnosis or treatment. Please contact your nearest doctor or clinic, hospital for advice. We do not accept liability if the patient arbitrarily uses the drug without following a doctor’s prescription.
Reference from: https://www.drugs.com/ofirmev.html
Cập nhật mới nhất ngày